Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 134, NWS North Platte, NE

June 27, 2016Garden County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 27, 2016, 1:21 PM MDT for Garden County, Nebraska. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2016, 1:21 PM MDT (19:21 UTC)
Expired
Jun 27, 2016, 1:45 PM MDT
In force
24 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

County Garden County, NE

The radar

The North Platte radar (KLNX), 162 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2016-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2016-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2519 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

340 
WUUS53 KLBF 271921
SVRLBF
NEC069-271945-
/O.NEW.KLBF.SV.W.0134.160627T1921Z-160627T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
121 PM MDT MON JUN 27 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 145 PM MDT

* AT 121 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  NORTHWEST OF CRESCENT LAKE NWR...OR 23 MILES SOUTHEAST OF
  ALLIANCE...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  CRESCENT LAKE NWR...TRALNOR LAKE...MUMPER AND BRITTON LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4179 10267 4195 10265 4185 10222 4162 10242
TIME...MOT...LOC 1921Z 296DEG 17KT 4184 10257 

HAIL...1.75IN
WIND...<50MPH
 
$$

JWS
1 follow-up statement
086 
WWUS53 KLBF 271933
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
133 PM MDT MON JUN 27 2016

NEC069-271945-
/O.CON.KLBF.SV.W.0134.000000T0000Z-160627T1945Z/
GARDEN NE-
133 PM MDT MON JUN 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM MDT
FOR NORTHWESTERN GARDEN COUNTY...

AT 133 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF CRESCENT LAKE NWR...OR 25 MILES SOUTHEAST OF ALLIANCE...MOVING
EAST AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
CRESCENT LAKE NWR...TRALNOR LAKE...MUMPER AND BRITTON LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4177 10259 4193 10258 4185 10222 4162 10242
TIME...MOT...LOC 1933Z 284DEG 19KT 4185 10250 

HAIL...1.75IN
WIND...<50MPH
 
$$

JWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 11:06 AM MDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 27, 11:06 AM MDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1206 PM CDT MON JUN 27 2016

.SYNOPSIS...
Issued at 351 AM CDT Mon Jun 27 2016

Closed low over the Gulf of Alaska with sharpening ridge over the
western CONUS as desert southwest high builds. Northern plains in
northwest flow. Upper trough extending into the Great Lakes from
low over northeast Canada.

&&

.SHORT TERM...(Today and tonight)
Issued at 351 AM CDT Mon Jun 27 2016

Line of thunderstorms from south central Cherry county to Brady.
Putting out about a half inch per hour of rainfall. Had storm total
precipitation around 3 inches. Put out an urban and small stream
flood advisory with Mullen and Seneca in mind and then further south
to cover along the Dismal River. This will run through 8am cdt. The
remainder of the area can handle the moisture. Weak front over
southern South Dakota early this morning will move south through the
Nebraska Sandhills today. This will become the focus for
thunderstorm development through the day and this afternoon with the
front stalled somewhere over southwest Nebraska with surface high
pressure building in and upslope flow will become the focus for
severe weather development. Easterly flow will bring 60 dewpoints
west into the southeast Nebraska panhandle and southwest Nebraska.
Atmosphere becoming increasingly unstable this afternoon and mid
level disturbance moving through set up for severe weather. Have
increased pops through the day with focus on the frontal boundary.
Higher QPFs to the southwest and west. Highs today in the low to mid
80s Precipitation chances continue through the night mainly south.
lows tonight in the 50s to low 60z.

.LONG TERM...(Tuesday through Sunday)
Issued at 351 AM CDT Mon Jun 27 2016

The main forecast challenge from Tuesday on is precipitation.
Periods of thunderstorms are possible with northwest flow aloft
and several wave or trough passages. Severe weather potential
still exists Tuesday.

Overall, made little change in terms of temperatures. Blended
slightly toward MAV/MEX guidance as it's the warmer solution.
Despite continual precipitation chances and cloud cover, any
sunshine combined with H85 temps of 18-20C will allow for sfc temps
to reach the lower/mid 80s.

Precipitation-wise, didn't stray much from previous forecast with
likely pops Tuesday night and continuous schc/chc mention through
the extended. Southeast sfc/low level flow will maintain a constant
moisture supply and provide sufficient instability as daytime T/Td
profiles will stay around 80/60F. Any forcing from leftover
boundaries or a wave/front should be enough to spark some shower and
thunderstorm activity.

For Tuesday's system, the NAM appears to be the most aggressive in
terms of timing with bringing the bulk of the convection through by
06z. The GFS and Euro are a little slower and show the best
convective parameters toward 06z. Maintained likely pops west of Hwy
83 before 06z and east thereafter. As mentioned in previous forecast
discussion, the convection will likely take a multicellular approach
through the Sandhills. Abundant deep layer shear on the scale of 40-
50kts will definitely support supercells. However, with the
convective initiation region in South Dakota, shear vectors nearly
matching the storm motion, and the easing of low level veering in
time, colliding cold pools will favor additional development and
upscale growth into a linear system. MUCAPE near 3000j/kg and LI's
as low as -8 are shown by the NAM, which suggest the potential for
large hail if somewhat discrete cells are maintained within the
larger system. Given the possible cluster/linear convective mode and
the influence of the low level jet, which the NAM and GFS show H85
speeds up to 40kts, damaging winds will be just as large a threat.

Convective parameters also show a severe potential late Wednesday
with the passage of a weak cold front. Deep layer shear is
sufficient with generally 30-40 kts and MUCAPE of at least 1500j/kg.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1145 AM CDT Mon Jun 27 2016

Scattered thunderstorms are again expected to develop late this
afternoon across the Nebraska panhandle. The storms are expected
to track southeast across southwest Nebraska this evening. These
may impact the KLBF terminal mid evening. Otherwise look for VFR
conditions across all of the area.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

SYNOPSIS...Power
SHORT TERM...Power
LONG TERM...Snively
AVIATION...Taylor
Hazardous weather outlook, Jun 27, 9:14 AM MDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1014 AM CDT MON JUN 27 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-281515-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1014 AM CDT MON JUN 27 2016 /914 AM MDT MON JUN 27 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS WITH BRIEF HEAVY RAIN WILL CONTINUE LATE THIS
MORNING ACROSS NORTHERN NEBRASKA. THESE STORMS WILL REMAIN BELOW
SEVERE LIMITS.

SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE NEBRASKA
PANHANDLE LATE THIS AFTERNOON...AND THEN MOVE SOUTHEAST INTO
PORTIONS OF SOUTHWEST NEBRASKA THIS EVENING. LARGE HAIL AND
DAMAGING WINDS ARE EXPECTED TO BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN ACTIVE WEATHER PATTERN WILL CONTINUE THIS WEEK ACROSS THE
OUTLOOK AREA AS A FRONT STALLS ACROSS THE REGION. THE FRONT WILL
BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT EACH DAY.

THERE IS A RISK OF SEVERE THUNDERSTORMS WEST OF A VALENTINE TO
BROKEN BOW LINE TUESDAY EVENING. THE MAIN THREATS WILL BE LARGE
HAIL AND DAMAGING WINDS.

CHANCES FOR THUNDERSTORMS WILL CONTINUE MID TO LATE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE ACROSS THE NEBRASKA PANHANDLE AND
SOUTHWEST NEBRASKA LATE THIS AFTERNOON AND EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Local storm report, Jun 27, 7:27 AM MDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
827 AM CDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       NORTH PLATTE            41.13N 100.77W
06/27/2016  M1.07 INCH       LINCOLN            NE   NWS EMPLOYEE

0745 AM     HEAVY RAIN       1 SE NORTH PLATTE       41.12N 100.76W
06/27/2016  M0.86 INCH       LINCOLN            NE   NWS EMPLOYEE

0815 AM     HEAVY RAIN       NORTH PLATTE            41.13N 100.77W
06/27/2016  M1.20 INCH       LINCOLN            NE   NWS EMPLOYEE

&&

JGOMEZ
Local storm report, Jun 27, 8:46 AM MDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
946 AM CDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       9 NNE HAYES CENTER      40.63N 100.95W
06/27/2016  E0.00 INCH       HAYES              NE   PUBLIC

            2.5 INCHES OF RAIN FELL IN STORM LAST NIGHT. ESTIMATED IT
            FELL WITHIN A 45 MINUTE TIME FRAME.

&&

JGOMEZ
Local storm report, Jun 27, 8:48 AM MDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
948 AM CDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             9 NNE HAYES CENTER      40.63N 100.95W
06/26/2016  E0.88 INCH       HAYES              NE   PUBLIC

            ESTIMATED TIME OF 1030PM HAD A FEW NICKLE SIZE HAIL.

&&

JGOMEZ
Local storm report, Jun 27, 9:26 AM MDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1026 AM CDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             19 SE HYANNIS           41.81N 101.50W
06/26/2016  E1.00 INCH       GRANT              NE   PUBLIC

0710 PM     HAIL             7 NE ARTHUR             41.64N 101.60W
06/26/2016  E1.75 INCH       ARTHUR             NE   PUBLIC

0719 PM     HAIL             17 NW TRYON             41.73N 101.18W
06/26/2016  E1.00 INCH       MCPHERSON          NE   PUBLIC

0810 PM     HAIL             13 W TRYON              41.56N 101.20W
06/26/2016  E1.00 INCH       MCPHERSON          NE   PUBLIC

            TIME ESTIMATED FROM RADAR

0910 PM     TSTM WND GST     SUTHERLAND              41.16N 101.13W
06/26/2016  E60.00 MPH       LINCOLN            NE   PUBLIC

            EST 60+ MPH WINDS AND NICKEL SIZE HAIL

0910 PM     HAIL             SUTHERLAND              41.16N 101.13W
06/26/2016  E1.75 INCH       LINCOLN            NE   PUBLIC

            ESTIMATED TIME OF 910 PM. HAIL COVERED LAWN AND BROKE OUT
            A COUPLE WINDOWS ON HOUSE.

0910 PM     TSTM WND GST     SUTHERLAND              41.16N 101.13W
06/26/2016  E60.00 MPH       LINCOLN            NE   PUBLIC

            ESTIMATED 60 MPH WIND GUST.

0915 PM     HAIL             SUTHERLAND              41.16N 101.13W
06/26/2016  E2.50 INCH       LINCOLN            NE   TRAINED SPOTTER

            GOLF BALL TO TENNIS BALL SIZE HAIL WITH UP TO EST 80MPH
            WINDS. NUMEROUS TREE BRANCHES DOWN

0915 PM     HAIL             4 NW HERSHEY            41.20N 101.06W
06/26/2016  E1.00 INCH       LINCOLN            NE   PUBLIC

            PEA TO QUARTER SIZE HAIL. TIME ESTIMATED BY RADAR. VIA
            SOCIAL MEDIA

0920 PM     HAIL             SUTHERLAND              41.16N 101.13W
06/26/2016  E1.75 INCH       LINCOLN            NE   PUBLIC

            *** 1 INJ *** A SMALL CHILD SUSTAINED MINOR INJURIES FROM
            THE HAIL WHILE BEING TAKEN TO SHELTER.

0925 PM     TSTM WND DMG     SUTHERLAND              41.16N 101.13W
06/26/2016                   LINCOLN            NE   TRAINED SPOTTER

            NUMEROUS 6-8 IN. DIA. TREE LIMBS AND ONE POWER LINE DOWN

0930 PM     HAIL             SUTHERLAND              41.16N 101.13W
06/26/2016  E1.00 INCH       LINCOLN            NE   TRAINED SPOTTER

            PEA TO QUARTER SIZE HAIL AND 60-70 MPH WINDS

0940 PM     HAIL             15 S HERSHEY            40.94N 101.00W
06/26/2016  E1.75 INCH       LINCOLN            NE   BROADCAST MEDIA

            NORTH WINDOWS BROKEN OUT OF HOUSE. TIME ESTIMATED BY
            RADAR. VIA SOCIAL MEDIA

1030 PM     HAIL             9 NNE HAYES CENTER      40.63N 100.95W
06/26/2016  E0.88 INCH       HAYES              NE   PUBLIC

            ESTIMATED TIME OF 1030PM HAD A FEW NICKLE SIZE HAIL.

0600 AM     HEAVY RAIN       BRADY                   41.02N 100.37W
06/27/2016  M0.20 INCH       LINCOLN            NE   CO-OP OBSERVER

            0.20 INCHES OF RAIN FROM OVERNIGHT AND STILL RAINING.

0630 AM     HEAVY RAIN       8 WSW STAPLETON         41.44N 100.65W
06/27/2016  M0.70 INCH       LOGAN              NE   PUBLIC

            0.70 INCHES OF RAIN THE PAST 24 HOURS.

0726 AM     HEAVY RAIN       32 S VALENTINE          42.41N 100.55W
06/27/2016  E0.21 INCH       CHERRY             NE   TRAINED SPOTTER

            0.21 INCHES OF RAINFALL PAST 24 HOURS.

0730 AM     HEAVY RAIN       NORTH PLATTE            41.13N 100.77W
06/27/2016  M1.07 INCH       LINCOLN            NE   NWS EMPLOYEE

0745 AM     HEAVY RAIN       1 SE NORTH PLATTE       41.12N 100.76W
06/27/2016  M0.86 INCH       LINCOLN            NE   NWS EMPLOYEE

0815 AM     HEAVY RAIN       NORTH PLATTE            41.13N 100.77W
06/27/2016  M1.20 INCH       LINCOLN            NE   NWS EMPLOYEE

0930 AM     HEAVY RAIN       9 NNE HAYES CENTER      40.63N 100.95W
06/27/2016  E0.00 INCH       HAYES              NE   PUBLIC

            2.5 INCHES OF RAIN FELL IN STORM LAST NIGHT. ESTIMATED IT
            FELL WITHIN A 45 MINUTE TIME FRAME.

&&

JGOMEZ
Local storm report, Jun 27, 10:07 AM MDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1107 AM CDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       9 NNE HAYES CENTER      40.63N 100.95W
06/27/2016  E2.50 INCH       HAYES              NE   PUBLIC

            2.5 INCHES OF RAIN FELL IN STORM LAST NIGHT. ESTIMATED IT
            FELL WITHIN A 45 MINUTE TIME FRAME.

&&

JGOMEZ
Special weather statement, Jun 27, 1:16 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
116 PM MDT MON JUN 27 2016

NEZ022-272000-
GARDEN NE-
116 PM MDT MON JUN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GARDEN COUNTY UNTIL 200
PM MDT...

AT 116 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF CRESCENT LAKE NWR...OR 24 MILES SOUTHEAST OF
ALLIANCE...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRESCENT LAKE NWR...TRALNOR LAKE...BRITTON LAKE...DOGTOWN FLATS...
DEER LAKE...MUMPER...ADAMS FLATS AND RACKETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4180 10265 4194 10261 4182 10208 4154 10229
TIME...MOT...LOC 1916Z 291DEG 26KT 4183 10255

JWS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 6:05 PM MDTSpecial Weather StatementLBFCherry40 min
Jun 26, 6:08 PM MDTSevere Thunderstorm WarningLBFArthur37 min
Jun 26, 6:20 PM MDTSpecial Weather StatementLBFGrant40 min
Jun 26, 6:40 PM MDTSevere Thunderstorm WarningLBFArthur, McPherson65 min
Jun 26, 7:30 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln60 min
Jun 26, 7:46 PM MDTSpecial Weather StatementLBFGrant29 min
Jun 26, 8:13 PM MDTSpecial Weather StatementLBFHooker32 min
Jun 26, 8:27 PM MDTSevere Thunderstorm WarningLBFLincoln63 min
Jun 26, 9:12 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln48 min
Jun 26, 9:26 PM MDTSpecial Weather StatementLBFHooker49 min
Jun 26, 9:31 PM MDTSpecial Weather StatementLBFLogan29 min
Jun 26, 9:59 PM MDTSpecial Weather StatementLBFFrontier46 min
Jun 27, 1:23 AM MDTAreal Flood WarningLBFHooker, Thomas6 hr
Jun 27, 1:16 PM MDTSpecial Weather StatementLBFGarden44 min
Jun 27, 1:43 PM MDTSevere Thunderstorm WarningLBFGarden47 min
Jun 27, 2:09 PM MDTSevere Thunderstorm WarningLBFGarden36 min
Jun 27, 2:27 PM MDTSevere Thunderstorm WarningLBFGarden48 min
Jun 27, 2:37 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden23 min
Jun 27, 2:52 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden23 min
Jun 27, 2:59 PM MDTSevere Thunderstorm WarningLBFArthur, Garden29 min
Jun 27, 3:13 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden47 min
Jun 27, 3:56 PM MDTSevere Thunderstorm WarningLBFDeuel34 min
Jun 27, 4:44 PM MDTSevere Thunderstorm WarningLBFChase, Perkins61 min
Jun 27, 5:40 PM MDTSevere Thunderstorm WarningLBFChase65 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.